Geoelectric Exploration for Groundwater in Mbaitoli L.G.A. Imo State Nigeria using Resistivity Data

International Journal of Biology, Physics & Matematics ISSN: 2721-3757, Volume 1, Issue 2, page 14 – 23 Date: 22 November 2018 © Copyright International Journal of Zambrut Ikechukwu E. Nwosu & Happiness N. Iwuoha Ikechukwu E. Nwosu & Happiness N. Iwuoha Department of Physics, Imo State University Owerri Nigeria Abstract Geoelectric survey carried out at … Continue reading Geoelectric Exploration for Groundwater in Mbaitoli L.G.A. Imo State Nigeria using Resistivity Data

Uniqueness of Dirichlet Series and Algebraic Independence in Selberg Class

International Journal of Biology, Physics & Matematics ISSN: 2721-3757, Volume 1, Issue 2, page 1 – 14 Date: 21 November 2018 © Copyright International Journal of Zambrut Ali Mohamed Abuoam Musshim Ali Mohamed Abuoam Musshim Faculty of Pure and Applied Sciences, Department of Mathematics and Computer International University of Africa Suand or Sudan Abstract A … Continue reading Uniqueness of Dirichlet Series and Algebraic Independence in Selberg Class

Zambrut

International Journal of Zambrut International Journal of Zambrut is the Best Online Journal Submission in the World. Submit your paper to International Journal, and make contribution for the World. All Journals from International Journal of Zambrut International Journal of Economics & Business International Journal of Social, Politics & Humanities International Journal of Biology, Physics & … Continue reading Zambrut

Slip Effect on the MHD Three Dimensional Free Convective Flow of a Viscous Fluid Through a Porous Medium with Periodic Permeability

International Journal of Biology, Physics & Matematics ISSN: 2721-3757, Volume 1, Issue 1, page 148 – 154 Date: 25 October 2018 © Copyright International Journal of Zambrut Mehfooz Hussain Shah, M. A. Rana, Nosheen Zareen Khan, & M. Shoaib Mehfooz Hussain Shah, M. A. Rana, Nosheen Zareen Khan Department of Mathematics & Statistics, Riphah International … Continue reading Slip Effect on the MHD Three Dimensional Free Convective Flow of a Viscous Fluid Through a Porous Medium with Periodic Permeability

Trigonometric Fourier Series with Characterization of Weighted Hardy Spaces

International Journal of Biology, Physics & Matematics ISSN: 2721-3757, Volume 1, Issue 1, page 135 – 147 Date: 12 October 2018 © Copyright International Journal of Zambrut Ali Mohamed Abu Oam Ali Mohamed Abu Oam Department of Mathematics and Computer, Faculty of Pure and Applied Sciences International University of Africa Suand (Sudan) Abstract We introduce … Continue reading Trigonometric Fourier Series with Characterization of Weighted Hardy Spaces

Dirichlet Series of Riemann Functional Equation and Composition of Zeros

International Journal of Biology, Physics & Matematics ISSN: 2721-3757, Volume 1, Issue 1, page 119 – 134 Date: 12 October 2018 © Copyright International Journal of Zambrut Ali Mohamed Abu Oam Ali Mohamed Abu Oam International University of Africa Faculty of Pure and Applied Sciences Department of Mathematics and Computer Suand Abstract We will prove … Continue reading Dirichlet Series of Riemann Functional Equation and Composition of Zeros

Plant Photo Morphogenesis

International Journal of Biology, Physics & Matematics ISSN: 2721-3757, Volume 1, Issue 1, page 104 – 118 Date: 11 October 2018 © Copyright International Journal of Zambrut Mekonen Wolditsadik Beyi Mekonen Wolditsadik Beyi School of Biological Sciences & Biotechnology, Collage of Natural and Computational Science Haramaya University Ethiopia Abstract Photo morphogenesis is the process by … Continue reading Plant Photo Morphogenesis

International Journal of Biology, Physics & Matematics

International Journal of Biology, Physics & Matematics We grouping all international biology, physics & matematics journal publications published by Zambrut. The International Journal of Zambrut has a variety of economies and businesses. It has been explained in the Call for Paper. However, the scope of the fields of biology, physics & matematics continues to grow, … Continue reading International Journal of Biology, Physics & Matematics

Impacts of Climate Change on Biodiversity

International Journal of Biology, Physics & Matematics ISSN: 2721-3757, Volume 1, Issue 1, page 93 – 103 Date: 6 October 2018 © Copyright International Journal of Zambrut Meseret Tilahun Meseret Tilahun Oromia Agricultural Research Institute Adami Tulu Agricultural Research Center Batu – Ziway, Ethiopia Abstract This term paper reviews the climate change and biodiversity as … Continue reading Impacts of Climate Change on Biodiversity

Numerical Treatment of Nonlinear Second Order Van Der Pol Oscillator

International Journal of Biology, Physics & Matematics ISSN: 2721-3757, Volume 1, Issue 1, page 41 – 49 Date: 3 October 2018 © Copyright International Journal of Zambrut Muhammad Umar & Zulqurnain Sabir Muhammad Umar & Zulqurnain Sabir Department of Mathematics, Unique Science College for Girls Dina Jhelum, Pakistan Abstract In present study, an analysis has … Continue reading Numerical Treatment of Nonlinear Second Order Van Der Pol Oscillator